# SDR FDEA201107202866

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363716
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 380 - 480, RBL 45.  REMOVED SEAT TRACK SECTION AND FABRICATED NEW SEAT TRACK SECTION AND INSTALLED IAW SRM 51-30-2 AND SRM 53-10-2 FIG 7A.
